Alert archive / Texas / Tornado Warnings in 2015

Tornado Warning 96, NWS Fort Worth, TX

May 25, 2015Bell County, Texas

NWS Fort Worth, TX issued this tornado warning at May 25, 2015, 2:51 PM CDT for Bell County, Texas. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 25, 2015, 2:51 PM CDT (19:51 UTC)
Expired
May 25, 2015, 3:30 PM CDT
In force
39 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

County Bell County, TX

The radar

The Ft Hood radar (KGRK), 29 km from the middle of the area, began a volume at 19:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 25, 10:54 AM CDTTornado WatchSPC7 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 7.9 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2015-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1630 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2015-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 164 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1630 J/kg
Mixed-layer CIN
-73 J/kg
Mixed-layer LCL
663 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
164 m²/s²
0-3 km storm-relative helicity
75 m²/s²
Significant tornado parameter
0.7
Supercell composite
7.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

565 
WFUS54 KFWD 251951
TORFWD
TXC027-252030-
/O.NEW.KFWD.TO.W.0096.150525T1951Z-150525T2030Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
251 PM CDT MON MAY 25 2015

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHERN AND CENTRAL BELL COUNTY IN CENTRAL TEXAS...

* UNTIL 330 PM CDT
    
* AT 250 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED OVER SALADO...OR 11 MILES SOUTHWEST OF
  BELTON...MOVING NORTHEAST AT 30 MPH.

  HAZARD...TORNADO AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* THIS DANGEROUS STORM WILL BE NEAR...
  SALADO AND HOLLAND AROUND 255 PM CDT.
  BELTON AND LITTLE RIVER-ACADEMY AROUND 315 PM CDT.
  TEMPLE AROUND 330 PM CDT.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 278 AND 304.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A 
STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A MOBILE 
HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND 
PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3087 9762 3088 9765 3090 9769 3123 9745
      3114 9727 3099 9721 3082 9749
TIME...MOT...LOC 1950Z 223DEG 25KT 3092 9754 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

92
2 follow-up statements
261 
WWUS54 KFWD 252006
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
306 PM CDT MON MAY 25 2015

TXC027-252030-
/O.CON.KFWD.TO.W.0096.000000T0000Z-150525T2030Z/
BELL TX-
306 PM CDT MON MAY 25 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 330 PM CDT FOR CENTRAL
BELL COUNTY...
    
AT 306 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR SALADO...OR 7 MILES SOUTH OF BELTON...MOVING
NORTHEAST AT 20 MPH.

HAZARD...TORNADO AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

THIS DANGEROUS STORM WILL BE NEAR...
  LITTLE RIVER-ACADEMY AROUND 325 PM CDT.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 285 AND 304.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A 
STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A MOBILE 
HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND 
PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3090 9752 3095 9753 3099 9755 3117 9740
      3114 9727 3099 9721 3090 9747
TIME...MOT...LOC 2006Z 236DEG 19KT 3096 9746 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

92
577 
WWUS54 KFWD 252029
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
329 PM CDT MON MAY 25 2015

TXC027-252039-
/O.EXP.KFWD.TO.W.0096.000000T0000Z-150525T2030Z/
BELL TX-
329 PM CDT MON MAY 25 2015

...THE TORNADO WARNING FOR CENTRAL BELL COUNTY WILL EXPIRE AT 330 PM
CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER APPEARS CAPABLE OF PRODUCING A TORNADO.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.


LAT...LON 3090 9752 3095 9753 3099 9755 3117 9740
      3114 9727 3099 9721 3090 9747
TIME...MOT...LOC 2028Z 223DEG 25KT 3096 9746 

$$

92

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at May 25, 12:36 PM CDT, 2 hours 15 minutes earlier.

Area forecast discussion, May 25, 12:36 PM CDT, 2 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
1236 PM CDT MON MAY 25 2015

.AVIATION...
LINE OF STORMS IS MOVING EASTWARD AND SHOULD ARRIVE IN METROPLEX
FROM WEST TO EAST AND AFFECT TAFS SITES BETWEEN 19Z-22Z. STRONG TO
SEVERE WESTERLY WINDS ARE LIKELY WITH TEMPORARY IFR/LIFR VSBY IN
HEAVY RAINS. ACTIVITY SHOULD MOVE RATHER QUICKLY TO THE EAST AND
EXPECT BY 6PM LOCAL AND 23Z TO SEE STORMS EAST OF TAF SITES. WILL
WATCH FOR POSSIBLE REDEVELOPMENT BEHIND SQUALL LINE...BUT BELIEVE
AIRMASS WILL BE TOO WORKED OVER FOR AN ADDITIONAL ROUND.

FOR WACO MORE CELLULAR ACTIVITY IS POSSIBLE AHEAD OF LINE AND
WILL SHOW A TEMPO FROM 18Z TO 22Z.

OTHERWISE VFR WILL PREVAIL THIS EVENING AND THROUGH THE OVERNIGHT.
MVFR STRATUS SHOULD ARRIVE BY EARLY MORNING. OUTSIDE OF STORM
INFLUENCES...SOUTH WINDS WILL PREVAIL AT 10-15KT.

ADDITIONAL STORMS POSSIBLE IN TUESDAY AFTERNOON BUT ACTIVITY WILL
BE MORE LIMITED IN COVERAGE. MAY NEED VCTS IN LATER TAF ISSUANCES.

TR.92

&&

.UPDATE...

WE/RE ISSUING A QUICK MID MORNING UPDATE TO ADJUST POPS UPWARD FOR
MOST LOCATIONS. THE MCS/SQUALL LINE WILL MOVE ACROSS MOST AREAS
WEST OF I-35 BY NOON TIME AND THROUGH THE REMAINDER OF THE CWA
DURING THE AFTERNOON HOURS. AS STATED IN PREVIOUS
DISCUSSIONS...THE ATMOSPHERIC INSTABILITY PARAMETERS ACROSS ALL
OF NORTH CENTRAL TEXAS ARE HIGH AND ALL FORMS OF SEVERE WEATHER ARE
EXPECTED. 12Z FWD SOUNDING HAS SBCAPE OF 3100 J/KG AND STEEP MID
LEVEL LAPSE RATE. ALTHOUGH A CAP IS PRESENT...IT WILL BE OVERTAKEN
AROUND MIDDAY. VERY LARGE HAIL AND WIDESPREAD DAMAGING WINDS ARE
LIKELY. DISCRETE CELLS OUT AHEAD OF THE SYSTEM WILL LIKELY
DEVELOP STRONG ROTATING UPDRAFTS THAT WILL LEAD TO SOME TORNADOES.
FLASH FLOODING COULD BECOME A PROBLEM IF RAINFALL COMES DOWN VERY
HARD AND FAST...ESPECIALLY IN URBAN AREAS. 75

&&

.PREV DISCUSSION... /ISSUED 326 AM CDT MON MAY 25 2015/
A SHORTWAVE TROUGH CURRENTLY NEAR EL PASO IS PROGGED TO MOVE EAST
INTO CENTRAL TEXAS DURING THE DAY TODAY...PROVIDING OUR NEXT
OPPORTUNITY FOR CONVECTIVE WEATHER FOLLOWING A SHORT REPRIEVE
OVERNIGHT. STRONG ASCENT WILL SPREAD EAST INTO THE CENTRAL PART OF
THE STATE OVER THE NEXT FEW HOURS...WHICH SHOULD LEAD TO SHOWER
AND THUNDERSTORM DEVELOPMENT WEST OF OUR CWA. HI-RES MODEL DATA
SUGGESTS THAT THIS ACTIVITY WILL DEVELOP EAST INTO OUR WESTERN
COUNTIES THIS AFTERNOON. THE TIME OF DAY SHOULD ENSURE MAXIMUM
INSTABILITY AS LIFT SPREADS OVERHEAD LATER TODAY. SBCAPE IN THE
RANGE OF 2000-4000 J/KG WILL BE SUFFICIENT WHEN COMBINED WITH
MARGINAL BULK SHEAR VALUES TO GENERATE STRONG TO SEVERE STORMS
THIS AFTERNOON...WITH LARGE HAIL...DAMAGING WINDS AND A FEW
TORNADOES ALL POSSIBLE.

MOISTURE PROFILES ARE NOT AS IMPRESSIVE AS WHAT WE EXPERIENCED
DURING THE SATURDAY NIGHT/SUNDAY EVENT. HOWEVER...RESPECTABLE
PWATS OF AROUND 1.5 INCHES WILL STILL BE PLENTY HIGH FOR LOCALLY
HEAVY RAIN...AND THE FLASH FLOOD WATCH WILL REMAIN IN EFFECT
THROUGH THIS EVENING. FORTUNATELY...THIS SYSTEM IS PRETTY
PROGRESSIVE AND SHOULD ACCELERATE OFF TO THE NORTHEAST DURING THE
EVENING HOURS...ENDING PRECIPITATION CHANCES FROM WEST TO EAST
TONIGHT.

THE LATEST MODEL PROJECTIONS INDICATE THAT A SUBTLE UPPER TROUGH
WILL LINGER OVERHEAD TUESDAY FOLLOWING THE EXIT OF TODAY/S FAST
MOVING SHORTWAVE. THIS PATTERN WILL SET US UP WITH THE POTENTIAL
FOR MORE SEVERE WEATHER TUESDAY AFTERNOON AND EVENING. GOOD
SURFACE HEATING IS EXPECTED TO OCCUR AREA-WIDE AS A DRYLINE
SURGES EAST NEAR THE WESTERN CWA BORDER. WE HAVE GONE WITH HIGHS
AROUND 90 ACROSS THE WEST AND THE MID 80S ELSEWHERE. OVERALL
FORCING ASSOCIATED WITH THE TROUGH WILL BE FAIRLY WEAK...SO
THUNDERSTORM COVERAGE MAY NOT BECOME PARTICULARLY HIGH.
HOWEVER...GOOD MOISTURE AND IMPRESSIVE INSTABILITY VALUES WILL
ENSURE THAT JUST ABOUT ANY STORM WHICH DEVELOPS WILL BECOME
SEVERE. FOR NOW WE WILL KEEP 30 POPS OVER THE WEST AND SLIGHT
CHANCE ELSEWHERE.

A SHORTWAVE RIDGE WILL DEVELOP OVERHEAD ON WEDNESDAY AS THE
TROUGH SHIFTS EAST OF THE REGION...BRINGING A LULL IN
PRECIPITATION CHANCES MIDWEEK. GOOD MOISTURE AND STRONG LIFT WILL
BRING RAIN CHANCES BACK TO THE REGION THURSDAY AND FRIDAY AS YET
ANOTHER UPPER TROUGH PROPAGATES EAST FROM THE WEST COAST INTO
WEST TEXAS. THIS TROUGH WILL THEN SLOW DOWN...BROADEN AND LINGER
ACROSS THE SOUTHERN PLAINS...PROVIDING A GOOD CHANCE OF SHOWERS
AND STORMS THROUGH THE WEEKEND...AND POSSIBLY EVEN INTO NEXT
MONDAY. ANOTHER BREAK IN THE PRECIPITATION LOOKS POSSIBLE TUESDAY
AND WEDNESDAY OF NEXT WEEK AS THE UPPER TROUGH SHIFTS EAST AND AN
UPPER RIDGE DEVELOPS OVERHEAD.    30

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  81  66  87  70  85 /  90  40  20  30  20
WACO, TX              84  67  86  71  86 /  90  30  20  20  20
PARIS, TX             77  65  82  68  85 /  90  70  20  20  20
DENTON, TX            79  64  86  69  86 /  90  30  20  30  20
MCKINNEY, TX          81  65  84  69  86 /  90  40  20  30  20
DALLAS, TX            83  66  86  71  87 /  90  40  20  30  20
TERRELL, TX           83  66  85  71  88 /  90  50  20  20  20
CORSICANA, TX         81  67  85  72  86 /  90  50  20  20  20
TEMPLE, TX            82  67  87  70  88 /  90  30  20  20  20
MINERAL WELLS, TX     77  64  88  69  86 /  90  20  30  30  20

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 9 PM CDT THIS EVENING FOR TXZ091>095-
100>107-115>123-129>135-141>148-156>162-174-175.

&&
Hazardous weather outlook, May 25, 3:24 AM CDT, 11 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
324 AM CDT MON MAY 25 2015

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-261200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
324 AM CDT MON MAY 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED TO NUMEROUS STRONG TO SEVERE THUNDERSTORMS WILL MOVE
ACROSS THE REGION THIS AFTERNOON...THEN CONTINUE EAST OF INTERSTATE
35 EARLY THIS EVENING. LARGE HAIL...DAMAGING DOWNBURST WINDS...AND
HEAVY RAINFALL ARE EXPECTED TO BE THE MAIN THREATS. ANY ADDITIONAL
HEAVY RAIN WILL RAPIDLY RUN OFF AND ONLY AGGRAVATE ONGOING RIVER
FLOODING ACROSS THE AREA. A FEW TORNADOES ARE POSSIBLE AS WELL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

ISOLATED TO SCATTERED SEVERE THUNDERSTORMS WILL BE POSSIBLE AGAIN
ON TUESDAY. BEST CHANCES WILL OCCUR NORTHWEST OF A LAMPASAS...TO
HILLSBORO...TO TERRELL...TO PARIS LINE DURING PRIMARILY THE
AFTERNOON AND EVENING HOURS.

A CHANCE OF THUNDERSTORMS AND SOME SEVERE THUNDERSTORMS WILL
CONTINUE ACROSS ALL OF NORTH CENTRAL TEXAS WEDNESDAY THROUGH
SUNDAY. HIGHEST RAIN CHANCES WILL OCCUR LATE THURSDAY INTO
SATURDAY WITH LOCALLY HEAVY RAINFALL EXPECTED ONCE AGAIN.

ANY ADDITIONAL HEAVY RAINFALL THIS WEEK INTO NEXT WEEKEND WILL
LIKELY RESULT IN ADDITIONAL FLASH FLOODING AND ACT TO ENHANCE
ONGOING RIVER FLOODING.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS LIKELY...ESPECIALLY DURING THE LATE MORNING
INTO THIS AFTERNOON.

In the hours before

Special weather statement, May 25, 2:09 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
209 PM CDT MON MAY 25 2015

TXZ103-252015-
DENTON TX-
209 PM CDT MON MAY 25 2015

...SIGNIFICANT WEATHER ADVISORY FOR DENTON COUNTY UNTIL 315 PM CDT...

AT 208 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES WEST OF SANGER TO
NEAR HASLET...AND MOVING EAST AT 30 MPH.

WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
PLANO...CARROLLTON...FRISCO...DENTON...LEWISVILLE...FLOWER MOUND...
COPPELL...THE COLONY...SOUTHLAKE...CORINTH...HIGHLAND VILLAGE...
TROPHY CLUB...LAKE DALLAS...SANGER...LAKE LEWISVILLE...LITTLE ELM...
ROANOKE...KRUM...PILOT POINT AND ARGYLE.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 INTERSTATE 35 BETWEEN MILE MARKERS 468 AND 481.
 INTERSTATE 35W BETWEEN MILE MARKERS 68 AND 85.
 INTERSTATE 35E BETWEEN MILE MARKERS 446 AND 466.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT FOR NORTH CENTRAL
TEXAS.

LAT...LON 3341 9684 3299 9684 3299 9740 3343 9738
TIME...MOT...LOC 1908Z 279DEG 24KT 3341 9733 3300 9739

JLDUNN
Local storm report, May 25, 2:19 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
219 PM CDT MON MAY 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0218 PM     TORNADO          1 N PIDCOKE             31.29N  97.90W
05/25/2015                   CORYELL            TX   TRAINED SPOTTER

            SPOTTER REPORTED TORNADO ON 116 NEAR PIDCOKE
Special weather statement, May 25, 2:27 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
227 PM CDT MON MAY 25 2015

TXZ130-132-144-252015-
BOSQUE TX-ERATH TX-SOMERVELL TX-
227 PM CDT MON MAY 25 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOMERVELL...EAST CENTRAL ERATH
AND BOSQUE COUNTIES UNTIL 315 PM CDT...

AT 227 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR GLEN ROSE TO CRANFILLS
GAP...AND MOVING EAST AT 60 MPH.

HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
CLIFTON...GLEN ROSE...MERIDIAN...VALLEY MILLS...IREDELL...CRANFILLS
GAP...DINOSAUR VALLEY STATE PARK...MERIDIAN STATE PARK...WALNUT
SPRINGS AND MORGAN.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT FOR NORTH CENTRAL
TEXAS.

LAT...LON 3225 9792 3232 9779 3232 9764 3218 9760
      3218 9757 3215 9757 3214 9753 3207 9748
      3202 9749 3201 9745 3195 9741 3193 9744
      3190 9738 3187 9739 3186 9735 3174 9728
      3160 9760 3171 9769 3167 9777 3202 9799
TIME...MOT...LOC 1927Z 260DEG 53KT 3230 9775 3177 9780

JLDUNN
Local storm report, May 25, 2:34 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
234 PM CDT MON MAY 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0231 PM     TORNADO          DENISON                 33.75N  96.55W
05/25/2015                   GRAYSON            TX   AMATEUR RADIO

            TORNADO NEAR 691 AND TEXOMA PARKWAY
Local storm report, May 25, 2:35 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
235 PM CDT MON MAY 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0228 PM     TORNADO          DENISON                 33.75N  96.55W
05/25/2015                   GRAYSON            TX   AMATEUR RADIO

            TEXOMA PARKWAY AND DOS LOGOS
Special weather statement, May 25, 2:46 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
246 PM CDT MON MAY 25 2015

TXZ104-252030-
COLLIN TX-
246 PM CDT MON MAY 25 2015

...SIGNIFICANT WEATHER ADVISORY FOR COLLIN COUNTY UNTIL 330 PM CDT...

AT 245 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
LITTLE ELM...OR OVER LAKE LEWISVILLE...MOVING EAST AT 50 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
PLANO...MCKINNEY...FRISCO...RICHARDSON...ALLEN...WYLIE...SACHSE...
MURPHY...PROSPER...ROYSE CITY...ANNA...FAIRVIEW...PRINCETON...
CELINA...LUCAS...PARKER...FARMERSVILLE...VAN ALSTYNE...LOWRY CROSSING
AND MELISSA.

THIS INCLUDES INTERSTATE 30 NEAR MILE MARKER 79.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT FOR NORTH CENTRAL
TEXAS.

LAT...LON 3340 9639 3334 9638 3335 9629 3298 9630
      3299 9684 3340 9684
TIME...MOT...LOC 1945Z 250DEG 42KT 3316 9697

CAVANAUGH

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 11:22 AM CDTSevere Thunderstorm WarningFWDEastland, Stephens53 min
May 25, 11:53 AM CDTSevere Thunderstorm WarningFWDYoung52 min
May 25, 12:08 PM CDTSevere Thunderstorm WarningFWDEastland, Erath, Palo Pinto, Stephens67 min
May 25, 12:11 PM CDTTornado WarningFWDYoung49 min
May 25, 12:27 PM CDTSevere Thunderstorm WarningFWDComanche26 min
May 25, 12:33 PM CDTSevere Thunderstorm WarningFWDJack57 min
May 25, 12:42 PM CDTTornado WarningFWDJack33 min
May 25, 12:46 PM CDTSevere Thunderstorm WarningFWDPalo Pinto, Parker59 min
May 25, 1:11 PM CDTSevere Thunderstorm WarningFWDMontague, Wise64 min
May 25, 1:20 PM CDTSpecial Weather StatementFWDComanche, Mills40 min
May 25, 1:24 PM CDTTornado WarningFWDLampasas36 min
May 25, 1:32 PM CDTSpecial Weather StatementFWDCooke43 min
May 25, 1:39 PM CDTSevere Thunderstorm WarningFWDErath, Somervell52 min
May 25, 1:41 PM CDTSevere Thunderstorm WarningFWDParker, Tarrant79 min
May 25, 1:43 PM CDTSpecial Weather StatementFWDDenton47 min
May 25, 1:50 PM CDTTornado Warning Tornado observedConsiderable damage threatFWDCoryell, Lampasas25 min
May 25, 1:57 PM CDTSevere Thunderstorm WarningFWDGrayson63 min
May 25, 1:58 PM CDTSevere Thunderstorm WarningFWDCoryell, Hamilton, Lampasas, Mills62 min
May 25, 2:02 PM CDTSpecial Weather StatementFWDCooke43 min
May 25, 2:06 PM CDTTornado WarningFWDErath, Hood24 min
May 25, 2:08 PM CDTSevere Thunderstorm WarningFWDCooke67 min
May 25, 2:09 PM CDTSpecial Weather StatementFWDDenton66 min
May 25, 2:13 PM CDTTornado Warning Tornado observedConsiderable damage threatFWDCoryell47 min
May 25, 2:24 PM CDTSevere Thunderstorm WarningFWDCooke, Grayson66 min
May 25, 2:25 PM CDTTornado WarningFWDGrayson23 min
May 25, 2:26 PM CDTTornado WarningFWDBell, Falls, McLennan34 min
May 25, 2:27 PM CDTSpecial Weather StatementFWDBosque, Somervell48 min
May 25, 2:29 PM CDTSevere Thunderstorm WarningFWDHood, Johnson31 min
May 25, 2:30 PM CDTSevere Thunderstorm WarningFWDDenton45 min
May 25, 2:37 PM CDTSevere Thunderstorm WarningFWDLimestone53 min
May 25, 2:38 PM CDTTornado WarningFWDCooke, Grayson37 min
May 25, 2:46 PM CDTSpecial Weather StatementFWDCollin44 min
May 25, 2:54 PM CDTRiver Flood WarningFWDJack4 days
May 25, 2:54 PM CDTRiver Flood WarningFWDDallas, Tarrant59 hr
May 25, 2:54 PM CDTRiver Flood WarningFWDWise46 hr
May 25, 2:54 PM CDTRiver Flood WarningFWDDenton24 hr
May 25, 2:55 PM CDTSevere Thunderstorm WarningFWDDallas, Ellis, Johnson, Parker, Tarrant65 min
May 25, 3:06 PM CDTFlash Flood WarningFWDCoryell, Hamilton3 hr
May 25, 3:07 PM CDTSevere Thunderstorm WarningFWDEllis, Hill, McLennan, Navarro53 min
May 25, 3:13 PM CDTSevere Thunderstorm WarningFWDBosque, McLennan62 min
May 25, 3:15 PM CDTAreal Flood AdvisoryFWDBosque, Dallas, Ellis, Hill, Johnson, Tarrant and 1 more3 hr
May 25, 3:18 PM CDTSevere Thunderstorm WarningFWDCollin, Dallas, Rockwall57 min
May 25, 3:22 PM CDTAreal Flood AdvisoryFWDCooke, Denton, Montague, Wise3 hr
May 25, 3:25 PM CDTAreal Flood AdvisoryFWDBell, McLennan3 hr
May 25, 3:28 PM CDTAreal Flood AdvisoryFWDCollin, Grayson3 hr
May 25, 3:28 PM CDTSevere Thunderstorm WarningFWDMilam62 min
May 25, 3:31 PM CDTAreal Flood AdvisoryFWDLimestone3 hr
May 25, 3:35 PM CDTSpecial Weather StatementFWDFannin, Hunt40 min
May 25, 3:38 PM CDTAreal Flood WarningFWDMcLennan3 hr
May 25, 3:38 PM CDTSevere Thunderstorm WarningFWDFreestone, Limestone52 min
May 25, 3:42 PM CDTFlash Flood WarningFWDBell, McLennan3 hr
May 25, 3:44 PM CDTSevere Thunderstorm WarningFWDEllis, Kaufman, Rockwall61 min
May 25, 3:48 PM CDTFlash Flood WarningFWDEllis, Hill3 hr
May 25, 3:54 PM CDTTornado WarningFWDFreestone36 min
May 25, 3:56 PM CDTFlash Flood WarningFWDDallas2 hr
May 25, 3:56 PM CDTSevere Thunderstorm WarningFWDEllis, Henderson, Kaufman, Navarro64 min
May 25, 3:59 PM CDTFlash Flood WarningFWDCooke, Grayson2 hr
May 25, 3:59 PM CDTTornado WarningFWDMilam31 min
May 25, 4:00 PM CDTSevere Thunderstorm WarningFWDDelta, Fannin, Hopkins, Hunt, Lamar, Rains75 min
May 25, 4:08 PM CDTFlash Flood WarningFWDGrayson5 hr
May 25, 4:09 PM CDTSevere Thunderstorm WarningFWDMilam, Robertson66 min
May 25, 4:11 PM CDTSevere Thunderstorm WarningFWDRains, Van Zandt79 min
May 25, 4:15 PM CDTFlash Flood WarningFWDFreestone, Limestone, Navarro3 hr
May 25, 4:21 PM CDTFlash Flood WarningFWDKaufman, Rockwall3 hr
May 25, 4:24 PM CDTFlash Flood WarningFWDFalls, Milam, Robertson3 hr
May 25, 4:27 PM CDTFlash Flood WarningFWDCollin, Fannin, Hunt3 hr
May 25, 4:32 PM CDTTornado WarningFWDFreestone, Navarro28 min
May 25, 4:34 PM CDTSpecial Weather StatementFWDFannin, Lamar41 min
May 25, 4:40 PM CDTSevere Thunderstorm WarningFWDFreestone, Limestone65 min
May 25, 4:42 PM CDTFlash Flood WarningFWDHenderson, Rains, Van Zandt5 hr
May 25, 4:43 PM CDTSevere Thunderstorm WarningFWDLeon, Robertson77 min
May 25, 4:50 PM CDTRiver Flood WarningFWDMilam72 hr
May 25, 4:50 PM CDTRiver Flood WarningFWDMilam66 hr
May 25, 4:51 PM CDTFlash Flood WarningFWDDelta, Hopkins, Lamar5 hr
May 25, 4:59 PM CDTTornado WarningFWDHenderson, Navarro31 min
May 25, 5:03 PM CDTRiver Flood WarningFWDLimestone66 hr
May 25, 5:17 PM CDTSevere Thunderstorm WarningFWDAnderson73 min
May 25, 5:21 PM CDTFlash Flood WarningFWDAnderson, Leon5 hr
May 25, 5:22 PM CDTRiver Flood WarningFWDCoryell7 days
May 25, 5:27 PM CDTRiver Flood WarningFWDDallas16 hr

Nearby

Tornado Warnings in Texas, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.